Schmidtsche Umkehrbedingungen für Potenzreihenverfahren

Tietz, Hubert: Schmidtsche Umkehrbedingungen für Potenzreihenverfahren. In: Acta scientiarum mathematicarum, (54) 3-4. pp. 355-365. (1990)

[img] Cikk, tanulmány, mű
math_054_fasc_003_004_355-365.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 355-365
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 363-365.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15286

Actions (login required)

View Item View Item